[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (9-2018) ::
J. of Stat. Sci. 2018, 12(1): 73-96 Back to browse issues page
Marginal Longitudinal Varying Coefficient Regression Via Penalized Spline
Hosein Bahrami cheshme ali , Arash Ardalan
Abstract:   (799 Views)

The nonparametric and semiparametric regression models have been improved extensively in the field of cross-sectional study and independent data, but their improvement in the field of longitudinal data is restricted to the recent years or decade. Since the common methods for correlated data have a much lower ability rather than for the independent data, we should use the models which consider the correlation among the data. The mixed and marginal models consider the correlation factor among the data, and so obtain a better fit for that. Furthermore, the semiparametric regression has more flexibility compared to the parametric and nonparametric regression. Consequently, based on the properties of the longitudinal data, the marginal longitudinal semiparametric regression with the penalized spline estimations, is a suitable choice for the analysis of the longitudinal data. In this article, the semiparametric regression with different coefficients which specifies the relationship between a response variable and an explanatory variable based on another explanatory variable is assessed. In addition, Bayesian inference on the nonparametric model for a simulated data and the marginal longitudinal semiparametric model for a real data have been done by standard software; and the results have good performance.

Keywords: Hierarchical Bayesian model, Gibbs sampling, Graphical model, Mixed model, Varying coefficient regression
Full-Text [PDF 531 kb]   (235 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2015/02/3 | Accepted: 2016/06/23 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami cheshme ali H, Ardalan A. Marginal Longitudinal Varying Coefficient Regression Via Penalized Spline. J. of Stat. Sci.. 2018; 12 (1) :73-96
URL: http://jss.irstat.ir/article-1-356-en.html


Volume 12, Issue 1 (9-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3742